# SDR ABXA20131231669

- Difficulty date: December 31, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 74,741 hours, 34,839 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Former
- Part number: 114T251312
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT OTBD DRIVE TRACK OTBD CURTAIN ATTACH ANGLE CRACKED.  REMOVED NOSE FORMER & FABRICATED NEW NOSE FORMER FROM 2024T3.050 PO 0042044 IAW DWG 114T2513.  INSTALLED NEW NOSE FORMER IAW SRM 51-40-02.  SDR INFO CRACK LENGTH 5 INCHES.  PN 114T2513-12, PART NAME NOSE FORMER, SN N/A, LOC WING STATION 648.  ACFT WAS GROUNDED.
